# SDR ASOA01229

- Difficulty date: November 12, 2001
- Submitted: December 7, 2001
- Operation: Air carrier
- Aircraft: N504AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120278
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3071BPE
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HANGAR MAINTENANCE IN MCN, ONE RED LIGHT WAS DISCOVERED OUT ON THE FLOOR TRACK LIGHTING AT THE OVERWING EXIT.  MAINTENANCE REMOVED AND REPLACED LAMP ON THE FLOOR TRACK ASSEMBLY AT THE OVERWING EXIT.  AIRCRAFT OK FOR SERVICE.  (M)
